Results 1 to 11 of 11

Thread: Does all antidepressants make you feel like a zombie?

  1. Default Does all antidepressants make you feel like a zombie

    I've taken
    -Zoloft
    -Paxil
    -Buspar
    -Prozac
    Are just a view I've taken all the same Zombie feeling.


  2. #2
    It all depends on you. I have been on Paxil for years and I am not a zombie. It actually has made me feel great.

  3. Antidepressants are never advised without consulting a Psychiatrist. The medicines (antidepressants) are not that much important as much as its doses. A Psychiatrist can suggest medicine and its dosage after taking your interview. So don't try such antidepressants on your own.

  4. YES... and then you don't worry ( a good thing)
    But you dont care about ANYTHING either..... you have to care thats what makes u human.

  5. i've taken lexapro,paxil,zoloft,welbutrin and i'm currently on effexer xr and all these med's have made no difference on my mild depression and costed me a lot of confusion as well as side effects...and yes they have made me a zombie...

  6. #6
    nope - you just haven't found the right one yet -

    I was on Wellbutrin for a while and I didn't feel like a Zombie at all, and Wellbutrin doesn't cause weight gain which is hard to find with anti - depressants -

    It's kind of a guessing game... let your doc know what you're looking for and he/she should be able to help you pinpoint the right meds for you!

    Good Luck!

  7. what are u on? the answer is no. ive been on every one possible and i can tell you what the bad points were on every one but you need to see for yourself. everyone is different. i take effexor XR. it works on serotonin and norepinephrine so it gives you a physical boost as well as a mental one.

  8. #8
    Hi KimBree,
    I agree with Sam. This medication doesn't work for you. I've been on several anti-depressants and it took several tries until I finally found the right one. You'll know it when you're on the right one. Your moods will even out. More mellow.

  9. No, they shouldn't. I'm on Celexa, and at first it made me a little queasy, but it's going away. Talk to your doc.

  10. I feel the same way so I just take stopped taking them and still trying to find one that doesn't make me feel that way. Just talk to your doctor and you'll find one right for you.

  11. I feel the same way so I just take stopped taking them and still trying to find one that doesn't make me feel that way. Just talk to your doctor and you'll find one right for you.


Similar Threads

  1. How good are soma pills? like how does it make you feel
    By mysweetsurrendrr in forum Archive for unanswered posts
    Replies: 0
    Last Post: 05-12-2009, 08:46 PM
  2. does tramadol make you feel 'high' like vicoden
    By Jack G in forum Fighting pain, and all about pain-killing drugs (analgesics)
    Replies: 4
    Last Post: 03-09-2009, 06:22 PM
  3. do antidepressants make you not feel any emotions at all?
    By barnbaby in forum Escaping depression and all about antidepressant medicines
    Replies: 7
    Last Post: 06-26-2008, 06:41 AM
  4. Replies: 1
    Last Post: 04-23-2008, 10:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.